Penang Eco 100 2021

Register Now
Registration ends on 10 June 2021

RACE CONCEPT

Penang Eco 100 celebrated its 5 th Anniversary in June 2019.


After 5 years, we’ve decided that it’s time to reverse the route, and take an opposite view of the journey for each of the 30km, 50km, 100km and 100 miles category. For those who have done Penang Eco 100, this should present refreshing experience.


First launched in Aug 2015, Penang ECO 100 is the 1st ever ultra trail event in West Malaysia. Held in Bukit Mertajam (Penang, Malaysia), the 30km, 50km, 100km and 100 miles categories start from the eco village of Sungai Lembu, taking runners through oil palm plantations, rubber plantations, pineapple plantations, several Malay kampungs Chinese new villages, and Indian temples, paddy fields, the challenging hills of Seraya, Mengkuang, and the by now iconic Tokun Hills. This race showcases the typical Malaysian geographical, social and cultural heritage where the runners will meet and see ordinary Malaysian people and wild lives, flora and fauna in the rural settings with a distinct small town feel. During the race, the runners will be sampling the local cuisines in the food and drinks provided at the aid stations along the course of the race.


Penang Eco 100 has been a part of the Asia Trail Master series, being accorded the status of Super Trail of Asia Trail Master for the last 4 years. From 2020, it’ll alternate it with its sister race, Ultimate Trails of Penang for a place in the Asia Trail Master series. All the race categories of 30km, 50km, 100km and 100 miles earns qualifying points for Ultra Trail Mont Blanc (UTMB) and Ultra Trail Mount Fuji (UTMF) as well for 2020. We are committed to ensure that Penang Eco 100 will continue to be part of Asia Trail Master, and to be a qualifying race for future editions of UTMB.

 

Categories

 

12km

Race date: 11 July 2021
Start time: 7:15am 
Cut off time: 11:15am
Duration: 4 hours

 

30km

Race date: 11 July 2021
Start time: 7.00 am
Cut off time: 4.00 pm
Duration: 9 hours

 

50km

Race date: 11 July 2021
Start time: 1.00 am
Cut off time: 7.00 pm 11 July 2021
Duration: 18 hours

 

100km

Race date: 10 July 2021
Start time: 1.00 pm
Cut off time: 7.00 pm, 11 July 2021
Duration: 30 hours

 

100 Miles

Race date: 10 July 2021
Start time: 3.00 am
Cut off time: 7.00 pm, 11 July 2021
Duration: 40 hours

Non-MURA Members

 

12KM

30km

50km

100km

100 Miles

Early Bird

      --RM 160RM 270RM 360RM 550

Standard

RM 100RM 210RM 300RM 400RM 600

Late Entry

RM 150RM 230RM 330RM 440RM 660

 

MURA Members

 

30km

50km

100km

100 Miles

Early Bird

RM 140RM 240RM 320RM 500

Standard

RM 180RM 270RM 370RM 560

Late Entry

RM 200RM 300RM 400RM 600


 

Size Chart

RACE PACK COLLECTION

Updated details about Race Pack collection are to be confirmed.

Share this event with your network: